Estimates for a family of multi-linear forms

Zhongyi Nie, Russell M. Brown

Research output: Contribution to journalArticlepeer-review

7 Scopus citations

Abstract

We consider a special class of the multi-linear forms studied by Brascamp and Lieb (1976) [7]. For these forms, we give a characterization of the Lp spaces for which the form is bounded. This characterization appears in earlier work of Barthe (1998) [1]. We use this characterization to study a non-linear map that arises in scattering theory.

Original languageEnglish
Pages (from-to)79-87
Number of pages9
JournalJournal of Mathematical Analysis and Applications
Volume377
Issue number1
DOIs
StatePublished - May 1 2011

Keywords

  • Multi-linear interpolation
  • Scattering theory

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Estimates for a family of multi-linear forms'. Together they form a unique fingerprint.

Cite this